| Model Number |
MMT-523LNAH |
| Medical Device Problem Codes |
Device Difficult to Program or Calibrate (1496); Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
04/28/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
Information indicated by medtronic that the act button was harder to press and plastic had chipped off the reservoir rim.The customer's blood glucose level was unknown.Troubleshooting was not completed as attempts to contact the customer were unsuccessful.The insulin pump will not be returned for analysis.